Panadol Actifast 100 Tablets/Strip Headache, Paracetamol, Fever

Panadol Actifast 100 Tablets/Strip Headache, Paracetamol, Fever

Regular price
$75.00
Sale price
$75.00
Regular price
$99.90
Sold out
Unit price
per 

Absorbed Twice as Fast to Relieve Pain!!!

Indication:
Fever, Headache, Migraine, Back Pains, Joint & Muscular Pains, Menstrual Pains, Osteoarthritis Pains, Toothache, Dental Pains/ After Extraction of Tooth, Vacination Pains, Sore Throat and Pains Due to Flu.

Suitable for:
- Patients with stomach ulcers
- Lactation Mother

Dosage:
Age 12 and above - 1 or 2 tablets (500mg to 1000mg Paracetamol)
Every 4 to 6 hourly or when necessary (Up to Maksimum of 8 tablets in 24hours period or 4000mg paracetamol)

Do not use Panadol Actifast:
- If you are allergic to paracetamol, or any of the ingredients in the product.
- If using other medicines containing paracetamol.
- For more than the recommended dosage at anytime unless on medical advice.
- If pregnant, unless aprrove by medical profession.

CAUTION:
- Keep out of reach of children.Absorbed Twice as Fast to Relieve Pain!!!

Indication:
Fever, Headache, Migraine, Back Pains, Joint & Muscular Pains, Menstrual Pains, Osteoarthritis Pains, Toothache, Dental Pains/ After Extraction of Tooth, Vacination Pains, Sore Throat and Pains Due to Flu.

Suitable for:
- Patients with stomach ulcers
- Lactation Mother

Dosage:
Age 12 and above - 1 or 2 tablets (500mg to 1000mg Paracetamol)
Every 4 to 6 hourly or when necessary (Up to Maksimum of 8 tablets in 24hours period or 4000mg paracetamol)

Do not use Panadol Actifast:
- If you are allergic to paracetamol, or any of the ingredients in the product.
- If using other medicines containing paracetamol.
- For more than the recommended dosage at anytime unless on medical advice.
- If pregnant, unless aprrove by medical profession.

CAUTION:
- Keep out of reach of children.